# SDR DJFA2008065

- Difficulty date: August 4, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N745TA
- Make and model: Beech 400A
- Aircraft serial: RK145
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REPORTED DURING CLIMBOUT MASTER WARNING AND RT THRUST REVERSER UNLOCK LIGHT ILLUMINATED.  COMPLETED EMERGENCY PROCEDURES AND DIVERTED TO KFTY.  (S)
